DOI QR코드

DOI QR Code

PRICING OF QUANTO CHAINED OPTIONS

Kim, Geonwoo

  • Received : 2015.04.08
  • Published : 2016.01.31

Abstract

A chained option is a barrier option activated in the event that the underlying asset price crosses barrier or barriers prior to maturity in a specified order. In this paper, we study the pricing of chained options with the quanto property called the "Quanto chained option". A quanto chained option is a chained option starting at time when the foreign exchange rate has the multiple crossing of specified barriers. We provide closed-form formulas for valuing the quanto chained options based on probabilistic approach.

Keywords

quanto option;chained option;reflection principle;closed-form formulas

References

  1. L. Bo, Y. Wang, and X. Yang, Markov-modulated jump-diffusions for currency option pricing, Insurance Math. Econom. 46 (2010), no. 3, 461-469. https://doi.org/10.1016/j.insmatheco.2010.01.003
  2. A. Giese, Quanto adjustments in the presence of stochastic volatility, Risk Magazine 25 (2012), 67-71.
  3. S.-C. Huang and M.-W. Hung, Pricing foreign equity options under Levy processes, J. Futures Mark. 25 (2005), no. 10, 917-944. https://doi.org/10.1002/fut.20171
  4. D. Jun and H. Ku, Cross a barrier to reach barrier options, J. Math. Anal. Appl. 389 (2012), no. 10, 968-978. https://doi.org/10.1016/j.jmaa.2011.12.038
  5. D. Jun and H. Ku, Pricing chained options with curved barriers, Math. Finance 23 (2013), no. 4, 763-776. https://doi.org/10.1111/j.1467-9965.2011.00513.x
  6. Y. Lee and J. Lee, The pricing of quanto options in the double square root stochastic volatility model, Commun. Korean Math. Soc. 29 (2014), no. 3, 489-496. https://doi.org/10.4134/CKMS.2014.29.3.489
  7. J. Park, Y. Lee, and J. Lee, Pricing of quanto option under the Hull and White stochastic volatility model, Commun. Korean Math. Soc. 28 (2013), no. 3, 615-633. https://doi.org/10.4134/CKMS.2013.28.3.615
  8. L. Teng, M. Ehrhardt, and M. Gunther, The pricing of Quanto options under dynamic correlation, J. Comput. Appl. Math. 275 (2015), 304-310. https://doi.org/10.1016/j.cam.2014.07.017

Acknowledgement

Supported by : National Research Foundation of Korea(NRF)